Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 15, 2010, 4:02 AM CDT for Columbia County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 4:02 AM CDT (09:02 UTC)
- Expired
- Jul 15, 2010, 4:59 AM CDT
- In force
- 57 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
438 WGUS53 KMKX 150902 FFWMKX WIC021-151200- /O.NEW.KMKX.FF.W.0006.100715T0902Z-100715T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 AM CDT THU JUL 15 2010 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 700 AM CDT * AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. HOURLY RAINFALL RATES OF 1 TO 1.5 INCHES WILL ADD TO THE 3 TO 4 INCHES OF RAIN THAT HAS ALREADY FALLEN. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COLUMBUS...CAMBRIA...FALL RIVER...PARDEEVILLE...POYNETTE AND RIO. AT 354 AM CDT...LAW ENFORCEMENT REPORTED BASEMENT FLOODING OF A HOME IN ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 4360 8902 4329 8901 4330 8946 4359 8936 $$ REM
1 follow-up statement
129 WGUS73 KMKX 150959 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 459 AM CDT THU JUL 15 2010 WIC021-151007- /O.CAN.KMKX.FF.W.0006.000000T0000Z-100715T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLUMBIA WI- 459 AM CDT THU JUL 15 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN COLUMBIA COUNTY... AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS HAVE EXITED TO THE EAST OF THE WARNED AREA AND NO FURTHER STORMS ARE EXPECTED. THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 4360 8902 4329 8901 4330 8946 4359 8936 $$ REM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:30 AM CDT, 32 minutes earlier.
Area forecast discussion, Jul 15, 3:30 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT THU JUL 15 2010 .SHORT TERM... A CONTINUOUS FEED OF MOISTURE INTO SOUTHERN WI FUELED STORMS TO DEVELOP AND REDEVELOP ALONG AN OUTFLOW BOUNDARY...AFFECTING THE NORTHERN 3/4 OF THE CWA FROM MIDNIGHT THROUGH THE EARLY MORNING HOURS. FLASH FLOODING OCCURRED IN THE HILLS OF THE WI RIVER VALLEY AND IN THE URBAN AREAS OF WAUKESHA AND MILWAUKEE COUNTIES. MORE THAN 4 INCHES OF RAIN FELL IN THESE AREAS OVERNIGHT. AT 0830Z...THE SFC COLD FRONT WAS DRAPED ACROSS THE WESTERN 2/3 OF WI. TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM. THE COLD FRONT WILL CONTINUE TO MARCH ACROSS THE STATE THIS MORNING...AND EXIT THE FAR SOUTHEAST CORNER OF THE CWA BY MID AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL TAPER OFF AS THE FRONT PROGRESSES EASTWARD...MOST LIKELY CLEARING THE CWA BY MID AFTERNOON AS WELL. TEMPS ARE EXPECTED TO REBOUND QUITE NICELY THIS AFTERNOON...WITH MOSTLY SUNNY SKIES AND 925MB TEMPS LINGERING IN THE 22 TO 23 DEGREE RANGE. HIGHS EXPECTED IN THE MID 80S...COOLER NORTH AND WARMER SOUTH. QUIET WEATHER EXPECTED TONIGHT WITH HIGH PRESSURE BUILDING INTO THE REGION. FRIDAY...FORECAST CONFIDENCE...MEDIUM. A SFC AND UPPER LEVEL TROUGH EXTENDING FROM THE CLOSED UPPER LOW OVER ONTARIO WILL CROSS SOUTEHRN WI LATE FRI AFTERNOON INTO SAT EVENING. MODEL SNDGS SHOW CAPE VALUES IN THE 2000 J/KG RANGE...SO ADDED SCHC TSRA TO FCST FROM 21Z FRI TO 06Z SAT. NOT A LOT OF MOISTURE TO WORK WITH...SO CONFIDENCE IS NOT HIGH AT THIS TIME. 925MB TEMPS WILL BE ON THE RISE ONCE AGAIN...AND THE CWA SHOULD SEE UPPER 80S ONCE AGAIN. IT WILL NOT BE QUITE AS HUMID AS WEDNESDAY. .LONG TERM... SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM. IT WILL BE HOT AND HUMID ONCE AGAIN FOR THE WEEKEND. DEWPTS ARE EXPECTED IN THE 60S AT THIS TIME...SO HEAT INDICES SHOULD STAY BELOW 100. A SHORTWAVE CROSSING THE UPPER MIDWEST WILL BRING THE NEXT CHANCE FOR THUNDERSTORMS TO SOUTHERN WI FROM SAT AFTERNOON THROUGH SUN EVENING. MONDAY...FORECAST CONFIDENCE...MEDIUM. QUIET WEATHER EXPECTED AS HIGH PRESSURE BUILDS INTO THE REGION. LOWER DEWPTS. HIGHS IN THE LOWER 80S. && .AVIATION...THUNDERSTORM OUTFLOW BOUNDARIES WILL COMPLICATE THE SURFACE WIND FLOW PATTERN THROUGH DAYBREAK. ONE PERSISTENT BOUNDARY EXTENDS FROM NORTHEAST CORNER OF ILLINOIS TO JUST SOUTH OF MADISON. THIS BOUNDARY WILL HELP FOCUS STORMS DUE TO WARM SOUTHWEST WINDS AT 3000 TO 5000 FT AGL. DOWNDRAFTS WITH STRONGER THUNDERSTORMS HAVE AND WILL CONTINUE TO GENERATE SURFACE WIND GUSTS TO 30 TO 40 KNOT RANGE OUT OF THE NORTHWEST-NORTH. GIVEN AMPLE AMOUNTS OF MOISTURE AHEAD OF COLD FRONT MOVING ACROSS WISCONSIN...EXPECT MULTIPLE LAYERS OF CLOUDS WITH CIGS AND VSBYS CHANGING RAPIDLY WITH PASSAGE OF SHOWERS AND STORMS. VFR CONDS OUTSIDE OF THE SHOWERS AND STORMS ARE EXPECTED...WITH MVFR TO IFR CONDS WITHIN THE SHOWERS AND STORMS. BEHIND THE COLD FRONT...EXPECT DAYTIME HEATING OF MOIST GROUND TO RESULT IN SCATTERED TO BROKEN CIGS OF 3000 TO 5000 AGL. THESE CLOUDS WILL DISSIPATE BY SUNDOWN THURSDAY. && .MARINE...HIGHLY VARIABLE WEATHER CONDITIONS AND WINDS THROUGH MID-MORNING THURSDAY DUE TO PERIODS OF SHOWERS AND STORMS. THERE SHOULD BE ISOLATED POCKETS OF FOG AND LOW STRATUS CLOUDS UNTIL ABOUT 7 AM OR SO. SOME OF THE STORMS WILL GENERATE NORTHWEST TO NORTH WIND GUSTS TO AROUND 30 KNOTS. OTHERWISE SOUTH TO SOUTHWEST WINDS OF 5 TO 15 KNOTS WILL SWITCH TO WEST TO NORTHWEST AT 5 TO 15 KNOTS BEHIND A WEAK COLD FRONT WHICH WILL SLOWLY MOVE ACROSS LAKE MICHIGAN THURSDAY. DO NOT EXPECT SMALL CRAFT ADVISORY CONDITIONS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...13/MRC AVIATION/MARINE...34/AFK
Hazardous weather outlook, Jul 15, 1:10 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 110 AM CDT THU JUL 15 2010 WIZ046-047-051-052-056>060-062>072-152115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 110 AM CDT THU JUL 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 3 AM. IN ADDITION...THERE WILL BE A FLASH FLOODING THREAT AS A SERIES OF STORMS MOVE THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS RETURNING TUESDAY AFTERNOON IN THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. LMZ643>646-152115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 110 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 3 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT. KAPELA WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 15, 2:07 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
207 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG FOX LAKE 43.57N 88.91W
07/14/2010 DODGE WI LAW ENFORCEMENT
TREES AND POWER POLES DOWN IN FOX LAKE 1154 PM AND 12
MIDNIGHT AT ROSENDALE AND CROCKER AND ON SOUTH COLLEGE.
1222 AM TSTM WND DMG MAYVILLE 43.50N 88.55W
07/15/2010 DODGE WI LAW ENFORCEMENT
POWER POLE SNAPPED ON 4TH STREET.
1224 AM TSTM WND DMG JUNEAU 43.41N 88.70W
07/15/2010 DODGE WI LAW ENFORCEMENT
LARGE TREE LIMBS DOWN AT VARIOUS LOCATIONS WITHIN THE
JUNEAU CITY LIMITS.
&&
FRANKSLocal storm report, Jul 15, 2:21 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG GLENBEULAH 43.80N 88.05W
07/14/2010 SHEBOYGAN WI LAW ENFORCEMENT
TREE ON POWER LINE AT INTERSECTION OF COUNTY ROAD A AND
RIDGE ROAD.
&&
FRANKSLocal storm report, Jul 15, 2:29 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN 2 SE MILWAUKEE TIMMERMA 43.10N 88.02W
07/15/2010 M3.15 INCH MILWAUKEE WI TRAINED SPOTTER
RAINFALL TOTAL BETWEEN 915 PM AND 130 AM
0215 AM HEAVY RAIN 2 N MILWAUKEE 43.06N 87.92W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
2 FEET OF WATER AT 2500 BLOCK NORTH HUMBOLT AVE...RAIN
FALL ESTIMATED FROM RADAR
&&
SEARSLocal storm report, Jul 15, 2:55 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
ESTIMATED 3 FEET WATER OVER ROAD AT 1400 SOUTH 82ND
ST...ESTIMATED RAIN FALL TOTAL FROM RADAR
0230 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
ESTIMATED 2 FEET WATER OVER ROAD...STALLED CAR AT 83RD
AND ORCHARD...RAIN FALL ESTIMATED FROM RADAR
0234 AM HEAVY RAIN 1 SW WEST ALLIS 43.00N 88.04W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
BASEMENT FLOODING AT 2100 SOUTH 92ND...RAINFALL ESTIMATED
FROM RADAR
0249 AM HEAVY RAIN 1 SW WAUKESHA 43.00N 88.25W
07/15/2010 E3.50 INCH WAUKESHA WI NWS EMPLOYEE
FLOODED INTERSECTION AT SUNSET DR AND RAILROAD
INTERSECTION...ESTIMATED 2.5 INCHES DEEP...ESTIMATED
RAINFALL FROM RADAR
&&
SEARSLocal storm report, Jul 15, 3:00 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
EASTBOUND LANES BLOCKED BY WATER...GREENFIELD AVE BETWEEN
HWY 116 AND HWY 124...RAINFALL ESTIMATED FROM RADAR
&&
SEARSLocal storm report, Jul 15, 3:12 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HEAVY RAIN WEST ALLIS 43.01N 88.03W
07/15/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
EASTBOUND LANES BLOCKED BY WATER...GREENFIELD AVE BETWEEN
116 ST AND 124 ST...RAINFALL ESTIMATED FROM RADAR
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:21 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 2 hr |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 37 min |
| Jul 14, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 80 min |
| Jul 14, 7:45 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Sauk, Washington | 117 min |
| Jul 14, 7:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jul 14, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 45 min |
| Jul 14, 9:00 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Milwaukee, Waukesha | 44 min |
| Jul 14, 9:10 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 14, 9:29 PM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 14, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 61 min |
| Jul 14, 11:03 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 3 hr |
| Jul 14, 11:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 50 min |
| Jul 14, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 14, 11:45 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Jul 14, 11:47 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 3 hr |
| Jul 14, 11:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 52 min |
| Jul 15, 12:11 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 64 min |
| Jul 15, 12:14 AM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 15, 12:23 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Milwaukee, Waukesha | 52 min |
| Jul 15, 12:36 AM CDT | Areal Flood Advisory | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:00 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 15, 1:28 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 15, 1:31 AM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:43 AM CDT | River Flood Warning | MKX | Milwaukee | 5 hr |
| Jul 15, 1:57 AM CDT | River Flood Watch | MKX | Sauk | 6 hr |
| Jul 15, 2:01 AM CDT | River Flood Warning | MKX | Waukesha | 66 hr |
| Jul 15, 4:51 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 7:11 AM CDT | River Flood Warning | MKX | Sauk | 10 days |
| Jul 15, 7:44 AM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Jul 15, 9:34 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
| Jul 15, 12:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jul 15, 12:12 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.